MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.ico.0000179931.05275.dd

Медицинская библиотека · Cornea · 2006

Corneal ulceration and perforation with ketorolac tromethamine (Acular) use after PRK.

Mian Shahzad I, Gupta Anjali, Pineda Roberto

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To report a case of corneal ulceration and perforation after PRK connected with high doses of ketorolac tromethamine (Acula).

METHODS

A 31-year-old man presented 5 days after PRK in the left eye with corneal ulceration and perforation requiring penetrating keratoplasty. The patient admitted to using Acular every hour, ciprofloxocin every hour, and prednisolone acetate 1% QID postoperatively.

RESULTS

Laboratory tests, including corneal cultures, were normal. A diagnosis of corneal ulceration secondary to incorrect use of high-dose ketorolac tromethamine was made.

CONCLUSION

Judicious patient counseling is recommended when using topical NSAIDs in the setting of PRK.

Для цитирования: Mian Shahzad I, Gupta Anjali, Pineda Roberto. Corneal ulceration and perforation with ketorolac tromethamine (Acular) use after PRK.. Cornea. 2006. DOI: 10.1097/01.ico.0000179931.05275.dd.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.